# SDR DALA2016030501683

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 32,380 hours, 21,737 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 889
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BILGE AREA, BS 889.5 BETWEEN LONGERON 30 AND 29L AREA SHEAR TIE IS CORRODED IN CORNER AS MARKED.  REMOVED CORROSION ON AFT CARGO BS 889.5 SHEAR TIE BETWEEN LONGERON 30 AND 29L, REMOVED CORROSION IAW SRM 51-10-01.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  FABRICATED & LOCATED NEW SHEAR TIE IAW DWG 9915508, REV E. TREATED AND PRIMED IAW SRM 51-10-04.  APPLIED TOP COAT IAW AMM 51-10-00-370-803. INSTALLED NEW SHEAR TIE IAW DWG 9915508, REV E.  APPLIED CIC IAW SRM 51-10-01.
